# SDR IPXA2015090192999

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 59,681 hours, 10,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA3205613
- Condition: Damaged
- Location: Upper Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, UPPER CARGO FLOOR PANEL 272DF HAS DAMAGE ON BOTTOM SURFACE.  FABRICATED NEW UPPER CARGO FLOOR PANEL 272DF IAW SREO MD11-5320-27386-C.
